# SDR SWAA2022080127652

- Difficulty date: July 10, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,033 hours, 28,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 847 LBL 21 WL 156 AT AFT CARGO COMPARTMENT 2022-383977 / [01] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45 MG; S/N: 130061901; DUE DATE: 08-APR-23.;[02] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BS 727 TO BS 847 LBL 21 WL 156 AT AFT CARGO COMPARTMENT IAW B73-700 SRM 51-10-02 ITEM 9 AND SRM 53-00-53-2R-5 REPAIR 5 FIGURE 202 ; SHEET 1 AND DWG 146A7500 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BS 727 TO BS 847 LBL 21 WL 156 AT AFT CARGO COMPARTMENT IAW B73-700 SRM 51-10-02 ITEM 9 AND SRM 53-00-53-2R-5 REPAIR 5 FIGURE 202 ; SHEET 1 AND DWG 146A7500 REV A. RII VERIFIED
